# SDR SWIA202052850

- Difficulty date: August 25, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 37,418 hours, 27,504 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT MULTIPLE AREAS, FORWARD SIDE OF THE FS 280.00 BEAM BETWEEN BL 9L-BL 9R.  C-CHECK RO 9/27/2020.  FLOOR SUPPORT ANGLE AT FS 280 BETWEEN BL 9L-BL 9R IS CORRODED AND OUT LIMITS, REF CRJ-700 SRM.  REMOVED AND INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE, REF DWG AND CRJ-700 SRM.  COMPLIED WITH TASK CARD.
